Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just started Effexor XR- having side effects alexrose

Posted by stresser on January 28, 2005, at 15:19:00

In reply to Re: Just started Effexor XR- having side effects, posted by alexrose on January 27, 2005, at 19:30:35

Alex,
You need to remember to take the Effexor every day as you doctor prescribed you to do so, and DO NOT DRINK with it. Don't stop taking it without his/her permission, you cannot just stop taking that medication abruptly. You will not get dependant on this, it's not that kind of medication. If you feel godd when you take in, then it must be working for you. You can't ask for more than that. Can you talk to your parents or an adult about this? Can you call the doctor's office and talk to the nurse about the fears you are having. She will calm your nerves and tell you the truth about the medication, why you need it and why you can't miss the dose. It can be a very effective medication, but you must use it correctly. You can also call you local pahrmacy and get information from them about it. Good Luck, We're here for you when you need us. OK? -L


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stresser thread:434621
URL: http://www.dr-bob.org/babble/20050128/msgs/449262.html